Bulletin of the American Mathematical Society

Concordance-homotopy groups and the nonfinite type of some ${\text{Diff}}_0 M^n$

P. Antonelli, D. Burghelea, and P. J. Kahn

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 5 (1971), 719-724.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533028

Mathematical Reviews number (MathSciNet)
MR0282371

Zentralblatt MATH identifier
0218.57019

Subjects
Primary: 57D50
Secondary: 57A99 57C25 57D10 57D60 57F20

Citation

Antonelli, P.; Burghelea, D.; Kahn, P. J. Concordance-homotopy groups and the nonfinite type of some ${\text{Diff}}_0 M^n$. Bull. Amer. Math. Soc. 77 (1971), no. 5, 719--724. https://projecteuclid.org/euclid.bams/1183533028


Export citation

References